# SDR UPS203391

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Bull Nose
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND ATTACH POINTS BONDING JUMPERS ON NR 4 K-FLAP AND BULL NOSE OUTER LOWER SIDE HAS CORROSION.  REPAIRED K-FLAP IAW 727-57-1370.
